MathSciNet Relay Station
MathSciNet bibliographic data
MR63421 (16,119b) 27.2X
Padmavally, K. Generalisation of the ordertype of rational numbers. Revista Mat. Hisp.-Amer. (4) 14, (1954). 50–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement